| Model Number |
NM-400U-0425 |
| Medical Device Problem Codes |
Failure to Deliver (2338); Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/29/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The subject device has not yet been returned for evaluation/investigation.Therefore, the root cause of the reported phenomenon could not be determined at this time.Investigation is ongoing.This report will be supplemented accordingly following investigation.
Event or Problem Description
As reported, customer reported an out of box failure (oob).Customer reported that both needles (nm-400u-0425) failed to inject during a colonoscopy procedure.There was no patient harm or injury reported due to the event.No user injury reported.This report is related to a report with patient identifier (b)(4).
Additional Manufacturer Narrative
This report is being supplemented, to provide additional information, based on the legal manufacturer's final investigation.And customer follow-up.B5: updated with information received from the customer.A review of the device history record found no deviations, that could have caused or contributed to the reported issue.Based on the investigation results, the specific root cause of the needles failing to inject could not be determined, at this time, as the device was not returned for evaluation.Replication testing was completed.And unable to replicate the issue.The following information is stated, in the instructions for use: -straighten out the instrument, before inspecting it.The instrument can be damaged if it is coiled, while the handle is operated.-operate the slider slowly, otherwise the tube could buckle.-when inserting the instrument into the endoscope, retract the needle into the sheath, hold the instrument close to the biopsy valve, and keep it as straight as possible relative to the biopsy valve.Otherwise, the instrument could be damaged.-insert the instrument slowly.Abrupt insertion could damage the endoscope and/or instrument.-stop using the instrument, if the insertion portion bends excessively, during use.This could result in malfunction, such as failing to extend the needle or inject a fluid.Olympus will continue to monitor field performance for this device.
Event or Problem Description
Device was inspected, prior to use.And did not have any issues.Customer believes, the same device was used to complete the procedure.And confirmed, no delay or patient impact.The needle fluid was either ink or saline.
Additional Manufacturer Narrative
This report is being supplemented, to provide additional information for the device manufacturer date.(h4): the manufacturing month/year of lot 09va, is september, 2020.